Continuum limit of the triple tau-function model

Vladimir V. Mangazeev, SM Sergeev

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)


    We present a system of integrable second-order differential equations for three fields in the three-dimensional space-time. The system is obtained as the continuum limit of discrete equations for a triplet of tau-fnnctions. We give a parameterization of the soliton solutions of equations of motion, describe the linear problem, and establish the integrability of the corresponding classical field theory.

    Original languageEnglish
    Pages (from-to)1573-1580
    Number of pages8
    JournalTheoretical and Mathematical Physics
    Issue number2
    Publication statusPublished - Nov 2001


    Dive into the research topics of 'Continuum limit of the triple tau-function model'. Together they form a unique fingerprint.

    Cite this